# SDR SWAA2018012319261

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 66,833 hours, 39,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: 115A37589
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT PANEL SUPPORT CHANNEL FOR PANEL 561AB CRACKED ON INBOARD AFT EDGE.  R&R CHANNEL IAW SRM.
